Anyone can have side effects, and there are a whole lot of different beta blockers if you want to try a different one. I've never taken them but they did come up because I have an anxiety problem and they are often used for that but the difficulty is what you're experiencing, which is, if you didn't really need them in the first place, and you might not have, they can affect you adversely. Whenever side effects are really bad, see your doc and ask about alternatives. I might ask, any anxiety problems? I ask because they can cause these symptoms in some but also, when you're on a med and you stop it can make anxiety worse for awhile while your body gets used to being off the drug again. If you tapered off too quickly, that is more likely. But these are just ideas and I think you need to see your cardiologist. Or some cardiologist. Peace.
I take propranol 40 my bid primarily as a de-stressor of the heart,secondly as anxiety control and not really for BP control. My Bp is always under 120/60 and mostly around 100/55.
I have a extremely high arterial calcium score 1842 as well as high APO(a) 170 and very small particle ldl. Even though my 'normal' cholesterol testing indicates my cardiac risk is half of the population. But due to the above I really am at risk of having a major cardiac event or stroke around 100-200 times the normal population. I reside in a very remote region with no cardiac or stroke care. This mandates that I take extraordinary steps to lower my risk. For me propranolol is a wonder drug. Along with this I take 50 my spiroactolone bid, aspirin 81 mg and amlodipine besylate 5 mg if my bp every exceeds 110-115. I just started a psk9i inhibitor and did a trial nexletol 180 mg. I am also a candidate for LDL apheresis but due to my remoteness I would need to drive 300 miles et to Houston for ldl dialysis.
I am only writing all this information to maybe help someone else who might have this undiagnosed condition. I think everyone needs to have one NMR lipidology test in their life. It most likely saved my life!
Just my two cents.
That definitely doesn't sound like the right fit for you in terms of medication. My son takes propanolol for anxiety. It actually works really well and he has no side effects, just the control of physical symptoms of anxiety. He only takes 10 mg though. Not taken for blood pressure but off label use. But in your case, you really need this to work. PVC's are often due to anxiety. I wonder if that is why they began that. Your blood pressure is still borderline but yes, creeping up. I'd consider another trip to the doctor to discuss a next step. For many, exercise and healthy weight really help. So, consider some of the lifestyle things as well. I agree with the question asked by paxiled if you have had any anxiety? I think you need to dig deeper to what is happening as well and a cardiologist may be best suited for that. I had my primary care doctor prescribe my bp medication and was lucky that she seemed to get it right out of the gate. But when that is not the case, you go back and discuss other options.